How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: OB GYN
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your OB GYN Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I was given IV reglan in the ER and it made me feel like

Customer Question

Hi I was given IV reglan in the ER and it made me feel like passing out it was a horrible feeling. Why did this happen? I am 26 weeks pregnant and struggling with nausea and dizziness and also anxiety
Submitted: 5 months ago.
Category: OB GYN
Expert:  Nadim Al-Mubarak replied 5 months ago.

Greetings

  • This was a side effect of this drug that is rarely encountered. It should not persist for long
  • In the future, just avoid it by bringing to the attention of the health provider.
  • If you need some thing for nausea, they can consider Zorfran which does not have this kind of side effect.

If this answers your question, please complete the rating above. It's how we get credit for the service. Best wishes

Related OB GYN Questions